Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Unprotected intercourse, skin rashes, chances of STD? - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Sexually Transmitted Diseases
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   Hi doctor, I had sex with a partner two weeks back , who is married.This was the first time i had sex and i am not sure i used condomn properly. I became very much depressed after that and i started getting body pains and lethargy . She went for an Elisa test just before we had intercourse and the result was negative...The 11 th day after the incident i went for P24 antigen as well as VDR (TPHA) test . THe results are negative.Do i have the risk of getting HIV/ any other std?I am paranoid on this. I also started getting small black/white rashes on my body . I went to a skin doctor , he said these are not related to std's .I am totally confused.Please help me .
Doctor :   please give me a couple of mins to read your query
User :   ok
Doctor :   i would suggest you repeat the HIV test again
User :   why doctor?
Doctor :   as it must be done at least 2 weeks after exposure
Doctor :   and even if it is negative , we suggest it should be repeated after 3 months
User :   which one should i do doctor ?? elisa or p24 antigen ?
Doctor :   you could do a combo test for the same that is HIV ELISA and P 24 antigen
User :   also doctor , she took elisa and it was negative...
Doctor :   the combination is more reliable and sensitive than individual tests
User :   just 2 days before incident
User :   moreover she dint have relationship the past 5 months
Doctor :   ok
User :   so do i still have the risk ???
User :   my skin doctor said the rashes are not symptomatic to any std ...and he asked me to meet a psychiatrist
Doctor :   if the partner did not have intercourse and her ELISA suggested negative then there is very very less chances of getting the infection
Doctor :   yes , I agree with your skin doctor
Doctor :   rashes are not spcific of an HIV or STD
Doctor :   they may just be a dermatitis
Doctor :   an allergy as well
Doctor :   they increase if a person gets stressed
User :   i started feeling depressed doctor and started getting body pains.... after having multivitamin tablets , i am starting to feel well doctor
Doctor :   seeing the psychiatrist is a good option
Doctor :   ok , i suggest you not to worry much
Doctor :   as her status was negative and you also used a condom
Doctor :   so the risk is very very minimal
User :   what about any other std's doctor?
Doctor :   if you feel depressed share your feelings with someone you trust
User :   will the vrda test be accurate if taken after 11 th day
Doctor :   other STD's also are not much of a possibility as condoms are known to protect from all STD
Doctor :   and if your skin doctor would have felt a need , he would surely suggested tests
User :   because since i started to feel some rashes within my palm, i fear it could be syphilis
User :   but it was exactly 2 weeks after the incident , so could the doctor identify the marks
User :   ?
Doctor :   from the history you give the rashs do not seem like an STD
User :   my skin is very sensitive doctor, so i have a history of rashes even if i dont iron my shirt (even before the incident)
Doctor :   yes
Doctor :   sensitive skin will develop rashes
Doctor :   it is common
User :   so doctor what is the best thing for me to do..because after taking the multivitamin tablets given by doctor, my body pain has decreased
Doctor :   and due to the weather also some changes add on
Doctor :   ok , it is good to learn your pain has decreased
Doctor :   i suggest you continue the multivitamins for 3 more months
Doctor :   and also see a psychiatrist
Doctor :   do some daily physical activity
Doctor :   like running , jogging , join a gym
Doctor :   it will reduce your worries and depression
User :   sure doctor, can you let me know how will the rashes of HIV look like????
User :   sure doctor, ill do those activities
Doctor :   you will feel better and more energetic
Doctor :   the rashes may present in any way
Doctor :   from plane red rashes to spots , white lesions on mouth , etc
User :   i am getting black dots very very tiny it symptomatic to anything?
Doctor :   but they will also have fever , and very sick feeling along with rshes
Doctor :   no , it is not
User :   also one more thing doctor, i started to get white spots on my skin recently
Doctor :   i say this ,a s you have got yourself examined from a skin doctor
Doctor :   that white spots could mean anything like even dry skin
User :   the doctor said these are just spots
Doctor :   i suggest you moisturise your skin daily
Doctor :   and they will come down
User :   ohh ok
Doctor :   sometime calcium and vitamin deficiency can cause this
Doctor :   do not think a lot of them as it will lead to more itching
User :   ok doctor so can i be free of worries of hiv as well as other std's
Doctor :   yes , do not worry
Doctor :   see a psychiatrist
User :   thanks doctor
User :   sure doctor
Doctor :   pleasure here
Doctor :   thanks for consulting me
Doctor :   are there any more questions for me ?
User :   thank you doctor for the time
User :   no doctor , i am good
Doctor :   pleasure here
User :   thanks
Doctor :   have a good day
User :   you too ...
Doctor :   Bye for now , take care
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor